# SDR COM60367

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Fault Status
- Location: Nr 1/Nr 2
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT SPOILERS FAULT STATUS MESSAGE IS ACTIVE.  RESET SECU NR 1 AND NR 2.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.
